# SDR ASOA02436

- Difficulty date: August 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027430005
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY LANDING WAS PERFORMED COMING INTO DFW DUE TO A BIRD STRIKE TO THE CAPTAINS WINDSHIELD.  MAINTENANCE REMOVED AND REPLACED A DAMAGED PIECE OF SKIN IN FRONT OF THE WINDSHIELD. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
